# SDR AWXA200301569

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 64,523 hours, 51,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE R-2 DOOR EXTERIOR EMERGENCY ESCAPE LIGHT INOPERATIVE, AFTER BULB REPLACEMENT LIGHT WAS INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR EXTERIOR EMERGENCY ESCAPE LIGHT REFLECTOR ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
